# SDR DXTA200500740

- Difficulty date: May 22, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 482 hours, 352 cycles
- Engine: Pwa PW545A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Engine
- Part time: 482 hours, 352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL LEFT ENGINE PRODUCED 80% N1. SCHEDULED TAKEOFF POWER WAS 90.1% - REMOVED AND REPLACED ENGINE WIRING HARNESS PER P&WC M/M CH 76-20-02 OPERATIONAL CHECKS SATISFACTORY. BOTH AUTO AND MANUAL MODES.
